MathSciNet Relay Station
MathSciNet bibliographic data
MR2491700 (2010d:90117) 90C33 (90C55)
Pan, Shaohua; Chen, Jein-Shan A damped Gauss-Newton method for the second-order cone complementarity problem. Appl. Math. Optim. 59 (2009), no. 3, 293–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement